数学研究通讯

2018, v.34(03) 261-277

[打印本页] [关闭]
本期目录 | 过刊浏览 | 高级检索

O-convexity of Orlicz-Bochner Spaces with Orlicz Norm
O-convexity of Orlicz-Bochner Spaces with Orlicz Norm

ZHOU CHENG-HUA;GONG WAN-ZHONG;ZHANG DAO-XIANG;

摘要(Abstract):

In this paper we give some characterizations of O-convexity of Banach spaces, and show the criteria for O-convexity in Orlicz-Bochner function space L_M(μ, X) and Orlicz-Bochner sequence space l_M(X_s) endowed with Orlicz norm.Moreover, we give a sufficient condition for the dual of such a space to have the fixed point property.

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation): The NSF(11771273,11302002)of China

作者(Author): ZHOU CHENG-HUA;GONG WAN-ZHONG;ZHANG DAO-XIANG;

Email:

参考文献(References):

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享